Please use this identifier to cite or link to this item:
Type: Journal article
Title: International Linkages in Interest Rate Swap Spreads
Author: Zurbrugg, R.
Citation: Finance Letters, 2004; 2(4):101-107
Publisher: Global EcoFinance
Issue Date: 2004
ISSN: 1740-6242
Statement of
Bruce Bastian, Ralf Zurbruegg
Keywords: Swaps
Financial markets
International integration
Description: Copyright © 2005 Global EcoFinance Limited
Published version:
Appears in Collections:Aurora harvest
Business School publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.